# SDR AALA201807169007

- Difficulty date: June 7, 2018
- Submitted: July 16, 2018
- Operation: Air carrier
- Aircraft: N123UW
- Make and model: Airbus A320-214
- Aircraft serial: 1310
- Aircraft time: 53,448 hours, 25,326 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Elevator
- Component: Elevator, Airbus
- Component part number: D5328000301500
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRAPPED WATER INDICATION IN THE RIGHT ELEVATOR UPPER SURFACE SKIN BETWEEN RIBS 2 AND 3,  3.25 INCHES FROM RIB 3 AND 16 INCHES FROM TRAILING EDGE.  REPAIRED THE RT ELEVATOR SKIN IAW SRM 55-21-11-300-004, PARAGRAPH 2A.
